Delay variational model with two service queues

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/84155

Show full item record


Title: Delay variational model with two service queues
Author: Řezáč, Filip
Vozňák, Miroslav
Hromek, František
Date issue: 2010
Citation: Advances in electrical and electronic engineering. 2010, vol. 8, no. 1, p. 24-28.
URI: http://hdl.handle.net/10084/84155
URI: http://advances.utc.sk/index.php/AEEE
ISSN: 1804-3119
Type: article
Document version: publishedVersion
Access rights: openAccess
Rights: Creative Commons Attribution 3.0 Unported (CC BY 3.0)
© Vysoká škola báňská - Technická univerzita Ostrava
Rights: http://creativecommons.org/licenses/by/3.0/

Files in this item

Files Size Format View
AEEE-2010-8-1-29-Rezac.pdf 337.8Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics